TBU Publications
Repository of TBU Publications

Chaos theory for evolutionary algorithms researchers

DSpace Repository

Find Full text Export to RefWorks


Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
ČELIKOVSKÝ, Sergej a Ivan ZELINKA. Chaos theory for evolutionary algorithms researchers. Studies in Computational Intelligence [online]. 2010, vol. 267, s. 89-143. [cit. 2024-04-16]. ISSN 1860-949X. Dostupné z: http://www.springerlink.com/content/3855811tp8445751/.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles